Vytorin Steroid Hormones, Proper Balance, Mood Changes, Delicate Balance, Estrogens
Posted over a year ago
I have been taking Vytorin for approx. 6 months. I have been having hormonal issues...thought I might be pre menopausal since I am 52...had blood work done. Evidently not pre menopausal...buy estrogen high. Could the vytorin be preventing my liver from getting rid of excess estrogen?????
Anyone else had this issue arise?
Bobby - All your steroid hormones are made from LDL cholesterol.( Notice the letters STERO in the word CHOLESTEROL) Testosterone, estrogens, and other steroid hormones depend upon cholesterol to maintain proper balance and ratios. Statins interfere with the body's production of cholesterol. This induces a potential risk of hormonal imbalance. Many people have reported mood changes and going "hormonal" after initiating statin therapy. Testosterone and estrogen are a delicate balance.
Oldcarpetcleaner - Apart from all the other horrific problems this poison caused me it destructed my manhood completely physically and emotionally, also caused severe agitation and anger. I'm similar age group to you. Look at spacedoc dot net. Don't be afraid of cholestrol numbers, a nursing mother's bossom is chocker block full of cholestrol it is what sustains and develops heart and brain health in a new born baby.